Construction of cubic homogeneous boolean bent functions

Jennifer Seberry, Tianbing Xia, Josef Pieprzyk

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

We prove that cubic homogeneous bent functions f: V2n → GF(2) exist for all n ≥ 3 except for n = 4.

Original languageEnglish
Pages (from-to)233-245
Number of pages13
JournalAustralasian Journal of Combinatorics
Volume22
Publication statusPublished - 2000
Externally publishedYes

Fingerprint

Dive into the research topics of 'Construction of cubic homogeneous boolean bent functions'. Together they form a unique fingerprint.

Cite this